# SDR UPS97823115

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S -12 NOSE WHEEL WELL PRESURE PANEL RBL 35, CORROSION OUT OF LIMITS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS PER DHC SK-894-737 (REF UPS ENRG FILE NR DC8-53-1807) AND SRM 51-1-21.
